# SDR C2XA10RI152

- Difficulty date: December 4, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 15,641 hours, 8,763 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 2746 - YQB - FLIGHT CREW REPORTED LAV SMOKE WARNING INDICATION ON CLIMBOUT.  CREW FOUND NO SMOKE.  SYSTEM WAS RESET SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
